# SDR CALA0300644

- Difficulty date: November 14, 2003
- Submitted: November 17, 2003
- Operation: Air carrier
- Aircraft: N34131
- Make and model: Boeing 757224
- Aircraft serial: 28971
- Aircraft time: 22,866 hours, 5,234 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT FUSELAGE EXTERNAL SKIN PUNCTURED JUST BELOW LEFT STATIC PORT AT STA 1365, S23-24L.  REPAIRED SKIN IAW SRM 53-00-01, FIGURE 204 AND 51-10-01, FIGURE 7.
